# SDR DALA2022090805991

- Difficulty date: September 8, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 87,916 hours, 41,190 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3233 DURING TEST PSU/O2 PANEL AT SEAT 32 DEF DID NOT OPEN. CORRECTIVE ACTION: REPACKED MASKS. OPS TEST GOOD. (8552015)
